# SDR UALA2010020400443

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 74,615 hours, 12,112 cycles
- Engine: Pwa PW4060
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT FUEL PUMP EICAS MESSAGE IN VIEW.  REPLACED RT FWD FUEL BOOST PUMP PRESS SWITCH S72.  FUEL PUMPS OPS CK NORMAL AND EICAS MSG CLEARED.
